# SDR SWAA2024040367360

- Difficulty date: March 25, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Dooe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE SERVICE DOOR AT FWD GALLEY AREA 2024-165087 REPAIRED SCUFF PLATE SERVICE DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.
